Homotopy decomposition of a suspended real toric space

Suyoung Choi, Shizuo Kaji, Stephen Theriault

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We give p-local homotopy decompositions of the suspensions of real toric spaces for odd primes p. Our decomposition is compatible with the one given by Bahri, Bendersky, Cohen, and Gitler for the suspension of the corresponding real moment-angle complex, or more generally, the polyhedral product. As an application, we obtain a stable rigidity property for real toric spaces.

Original languageEnglish
Pages (from-to)153-161
Number of pages9
JournalBoletin de la Sociedad Matematica Mexicana
Volume23
Issue number1
DOIs
Publication statusPublished - Apr 1 2017
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Homotopy decomposition of a suspended real toric space'. Together they form a unique fingerprint.

Cite this